MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CLAMP; INSTRUMENT, STEREOTAXIC
Model Number 961-584
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The clamp driver was returned to the manufacture for evaluation for evaluation.After visual/physical examination the reported issue was confirmed the tip of the returned driver was bent and twisted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the suretrak driver had a bent tip.No patient was present at the time of the event.

Brand Name
CLAMP
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9244973
Report Number1723170-2019-05371
Device Sequence Number11412940
Product Code HAW
UDI-Device Identifier00721902467660
UDI-Public00721902467660
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-584
Device Catalogue Number961-584
Device Lot Number160321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1